SciELO - Scientific Electronic Library Online

vol.39 número2On minimal λco-open setsBranch duplication in trees: uniqueness of sedes and enumeration of sedes índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.39 no.2 Antofagasta abr. 2020 


Fuzzy δ-almost continuous and fuzzy δ-continuous functions in mixed fuzzy ideal topological spaces

Binod Chandra Tripathy1

Gautam Chandra Ray2

1Tripura University, Dept. of Mathematics, Agartala, TR, India. e-mail:

2Central Institute of Technology, Dept. of Mathematics, Kokrajhar, AS, India. e-mail:


In this paper we introduce two new classes of functions between mixed fuzzy topological spaces, namely fuzzy δ∗-almost continuous and fuzzy δ∗-continuous functions and investigate some of their properties. The description of these two types of functions facilitated by the introduction of generalized open sets, called fuzzy δ-preopen sets, fuzzy δ-precluster point, fuzzy preopen sets, fuzzy δ-pre-q-neighbourhoods.

Keywords: Fuzzy δ-preopen set; Fuzzy δ-regular open set; Fuzzy δ-pre neighbourhood; Fuzzy δ-regular neighbourhood

Texto completo disponible sólo en PDF

Full text available only in PDF format.


The authors thank the unanimous reviewer for the comments on the first draft of the article.


[1] A. Alexiewicz and Z. Semadeni, “A generalization of two norm spaces”, Bulletin of the Polish Academy of Sciences Mathematics, vol. 6, pp. 135-139, 1958. [ Links ]

[2] C. I. Chang, “Fuzzy topological spaces”,Journal of mathematical analysis and applications, vol. 24, no. 1, pp. 182-190, Oct. 1968, doi: 10.1016/0022-247x(68)90057-7. [ Links ]

[3] A. Chilana, “The space of bounded sequences with the mixed topology”,Pacific journal of mathematics, vol. 48, no. 1, pp. 29-33, Sep. 1973, doi: 10.2140/pjm.1973.48.29. [ Links ]

[4] J. B. Cooper, “The strict topology and spaces with mixed topologies”,Proceedings of the American Mathematical Society, vol. 30, no. 3, pp. 583-583, Nov. 1971, doi: 10.1090/s0002-9939-1971-0284789-2. [ Links ]

[5] J. B. Cooper, “The Mackey topology as a mixed topology”,Proceedings of the American Mathematical Society , vol. 53, no. 1, pp. 107-112, Jan. 1975, doi: 10.1090/s0002-9939-1975-0383059-5. [ Links ]

[6] N. R. Das and P. B. Baishya, “Mixed fuzzy topological spaces”, Journal of fuzzy mathematics, vol. 3, no. 4, pp. 777-784, 1995. [ Links ]

[7] M. Ganster, D. N. Georgiou, S. Jafari, and S. P. Moshokoa, “On some applications of fuzzy points”,Applied general topology, vol. 6, no. 2, pp. 119-133, Oct. 2005, doi: 10.4995/agt.2005.1951. [ Links ]

[8] S. Ganguly and D. Singha, “Mixed topology for a bi-topological spaces”, Bulletin of the Calcutta Mathematical Society , vol. 76, pp. 304-314, 1984. [ Links ]

[9] S. Ganguly and S. Saha, “A note on δ-continuity and δ-connected sets in fuzzy set theory”, Simon Stevin, vol. 62, pp. 127-141, 1988. [ Links ]

[10] M. Alam and V. D. Esteruch, “A contribution to fuzzy subspaces”, Applied general topology , vol. 1, no. 3, pp. 13-23, 2002. [On line]. Available: ]

[11] K. Shravan and B. C. Tripathy, “Multiset mixed topological space”,Soft computing, vol. 23, no. 20, pp. 9801-9805, Feb. 2019, doi: 10.1007/s00500-019-03831-9. [ Links ]

[12] B. C. Tripathyand G. C. Ray, “On mixed fuzzy topological spaces and countability”,Soft computing , vol. 16, no. 10, pp. 1691-1695, May 2012, doi: 10.1007/s00500-012-0853-1. [ Links ]

[13] B. C. Tripathy and G. C. Ray , “Mixed fuzzy ideal topological spaces”,Applied mathematics and computation, vol. 220, pp. 602-607, Sep. 2013 doi: 10.1016/j.amc.2013.05.072. [ Links ]

[14] B. C. Tripathyand G. C. Ray , “On δ-continuity in mixed fuzzy topological spaces”,Boletim da Sociedade Paranaense de matemática, vol. 32, no. 2, pp. 175-187, Sep. 2014, doi: 10.5269/bspm.v32i2.20254. [ Links ]

[15] R. H. Warren, “Neighborhoods, bases and continuity in fuzzy topological spaces”,Rocky mountain journal of mathematics, vol. 8, no. 3, pp. 459-470, Sep. 1978, doi: 10.1216/rmj-1978-8-3-459. [ Links ]

[16] A. Wiweger, “Linear spaces with mixed topology”,Studia mathematica, vol. 20, no. 1, pp. 47-68, 1961, doi: 10.4064/sm-20-1-47-68. [ Links ]

[17] L. A. Zadeh, “Fuzzy sets”,Information and control, vol. 8, no. 3, pp. 338-353, Jun. 1965, doi: 10.1016/s0019-9958(65)90241-x. [ Links ]

Received: April 30, 2019; Accepted: December 30, 2019

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License